I have been suffering with GERD for the last 15 years and it is very painful
3 Nov 2011
I'd really have to agree with all of the answers that have been posted above. The one thing that I'd like to add is to be careful of what your primary doctor prescribes for you. The only reason why I bring this up is due to the fact that my current primary always wants to have me take an obscene amount of tylenol type drugs for my chronic pain. Chronic Pain = long term, and her solution is only due to her wanting to avoid any Opioid type medication, most likely due to a fear of the FDA. Best of luck to you, and for what it's worth, over time, your liver can repair itself, however, until you get tested for your liver function, it would be wise to avoid anything that could potentially cause any sort of liver damage, for example Cymbalta. Doctors love the fact that it is a non-narcotic, kinda works for chronic pain, but...
it's a new drug on the market, and for the life of me, I can't find anything with reliable stats as to how dangerous the drug is for the liver. Any new drug prescribed to you would be in your best interest to research as much as you can in a situation such as yours. Best of luck to you, and you'll be in my prayers!
3 Nov 2011
Bodynpain please find a pain doctor. You could be doing so much harm to your liver and kidneys. Please be honest with the doctor so he can check your liver and kidney function. I am so sorry to hear that you are in so much pain and I hope you find a doctor to get you out of so much pain. Good luck and I will keep you in my prayers.
3 Nov 2011
I agree with pledge on this bodypain!! Very dangerous indeed. Please find a doctor that can prescribe something for your GERD (and body pain as well)?
Do you have a Primary Care Physician? If so, make an appointment asap!!
Have your liver enzyme's checked out. There is an entire panel of tests your doc can do to see if you've damaged your liver or kidneys with all the Tylenol you are consuming.
Best wishes to you,
3 Nov 2011
Oh dear God hun please stop taking all those Tylenol you are going to DESTROY your LIVER!!! Pain your is bad, beleve me i have so many pain problems!!! but you need to go see a pain doctor so he can put you on something that is less harmful on your liver and kidneys as well as your pancris.. plz stop your destroying your liver and kidneys.. pain pills are bad enough but if you use them the right way and aslo be on a pain med that has way less tylenol then what you are taking!!! PLz stop... Hope you get some help from a pain specialist.. Mickey from chicago..
3 Nov 2011
Hi Bodypain, I am so sorry you are always in pain. You are headed for big trouble, with that many Tylenol PM's per day plus the length of time you have been taking them!! Tylenol PM contains Acetaminophen And Diphenhydramine! Both of those drugs will wreck your liver and kidneys. They also will have a dramatic effect on any other medication you may take. I really Cannot believe you have been taking them for 5 years. They really need a stronger information sheet on their labeling! How long has it been sense you have had a liver function test? I am a victim also to UNI-SOM. They do not have the Acetaminophen in them. But just the Diphenhydramine is bad enough. I am taking medication that is contraindicated with the DIPH. I still take 5 50mgm jells every night. I feel so bad when I take them but I have to sleep, I take them with 2mgm of Clonazepam under my tongue. My Psy. doctor will not give me any sleeping meds at all. I was taking up to 10 some time.
(I'm sorry for going off subject) I think I am Hypomanic today with my Bipolar. Any way you are risking a lot of very bad things this drug will do. You certainly do not want GERD and Liver failure!!! You really need to find something else. Sorry to go off subject there. Best of Luck! Keep us posted OK David
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If someone has been taking 20 tylenol a day since march. what is happening to the person's body now?
what are some of the damages to someone's body when that person has been taking 10 tylenol for arthrits twice a day since march ? will it wreck ...
2 answers • 18 Nov 2010
i am doing a research paper & that is why i need to know what kind of damages happen to a person's body when they have been taking 10 ...
1 answer • 3 Dec 2010
i guess im addicted to any pain pills but for the past 6 months i've been on Tylenol #3 Bu-pap, and firocets ,also muscle relaxers. Does anyone ...
2 answers • 19 Aug 2011
... methocarbomol 750mg two 2x a day as well with Tylenol #3 so I'm wondering what else I could ask for or have him change to get help with my ...
4 answers • 10 Nov 2014
... My body aches and I don't know what to do. The Pristiq is working great for my depression. Anyone else having theses side effects?
1 answer • 10 Dec 2014